Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/29250
Full metadata record
DC FieldValueLanguage
dc.contributor.authorБересневич, В. В.-
dc.contributor.authorБерник, В. И.-
dc.contributor.authorКовалевская, Э. И.-
dc.date.accessioned2013-01-17T21:08:37Z-
dc.date.available2013-01-17T21:08:37Z-
dc.date.issued2002-
dc.identifier.citationДокл. НАН Беларуси. 2002. Т. 46, № 4. С. 13-15ru
dc.identifier.urihttp://elib.bsu.by/handle/123456789/29250-
dc.language.isoruru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleМетрические теоремы об аппроксимации -адических чисел алгебраическими числами ограниченной степениru
dc.typeArticleru
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.